MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT
Model Number IGW0028-15
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The involved product was returned to intervascular and was inspected by our quality assurance (qa) manager for an evaluation of the damage extent.His observations are as follows: the external shipping box was delivered damaged to the client (presence of a hole).The product box is damaged as well (hole) but the tamper-evident labels are intact.There is a match between the labelling of the box and the external tyvek.The seals seem to have integrity.The product contained in the shell corresponds to the labelling.In conclusion, the product does not comply with the specifications due to a damaged packaging.Based on the hole present in the outer shipping box and the product box, it is assumed that the event occurred during transportation.The most likely cause of this event is an inappropriate handling of the shipment during transport.The situation was reported to our logistics subcontractor.
 
Event or Problem Description
A transportation problem occurred.Upon delivery to the customer, a hole was identified in the outer packaging and in one of the product boxes.

Brand Name
INTERGARD WOVEN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key8403407
Report Number1640201-2019-00018
Device Sequence Number420838
Product Code DSY
UDI-Device Identifier00384401000235
UDI-Public00384401000235
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2023
Device Model NumberIGW0028-15
Device Catalogue NumberIGW0028-15
Device Lot Number18L08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date03/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1